# SDR AALA202103129009

- Difficulty date: March 11, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 16,311 hours, 6,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Seat 23c
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 23C UNDER SEAT E-PATH LIGHTING DAMAGED.   REMOVED AND REPLACED LIGHT SHROUD PER MM 25-23-63 AT 23C.
